MathSciNet Relay Station
MathSciNet bibliographic data
MR997686 35J05 (33A55)
Fedoryuk, M. V. The Lamé wave equation. (Russian) Uspekhi Mat. Nauk 44 (1989), no. 1(265), 123--144, 248; translation in Russian Math. Surveys 44 (1989), no. 1, 153–180
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement